MathSciNet Relay Station
MathSciNet bibliographic data
MR2062776 (2005c:39005) 39A05
Li, Wan-Tong; Niu, Ming-Fei; Sun, Jian-Ping Existence of positive solutions of BVPs for second-order nonlinear difference systems. Appl. Math. Comput. 152 (2004), no. 3, 779–798.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement